Asymptotic expansions of multiple zeta functions and power mean values of Hurwitz zeta functions (英文)

Egami Shigeki, Matsumoto Kohji, Shigeki Egami

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)41-60
JournalDefault journal
Volume66
Publication statusPublished - 2002 Jan 1

Cite this

Asymptotic expansions of multiple zeta functions and power mean values of Hurwitz zeta functions (英文). / Shigeki, Egami; Kohji, Matsumoto; Egami, Shigeki.

In: Default journal, Vol. 66, 01.01.2002, p. 41-60.

Research output: Contribution to journalArticle

Shigeki, Egami ; Kohji, Matsumoto ; Egami, Shigeki. / Asymptotic expansions of multiple zeta functions and power mean values of Hurwitz zeta functions (英文). In: Default journal. 2002 ; Vol. 66. pp. 41-60.
@article{2117d8b4003c43a9ae93baa9a68fe5e4,
title = "Asymptotic expansions of multiple zeta functions and power mean values of Hurwitz zeta functions (英文)",
author = "Egami Shigeki and Matsumoto Kohji and Shigeki Egami",
year = "2002",
month = "1",
day = "1",
language = "English",
volume = "66",
pages = "41--60",
journal = "Default journal",

}

TY - JOUR

T1 - Asymptotic expansions of multiple zeta functions and power mean values of Hurwitz zeta functions (英文)

AU - Shigeki, Egami

AU - Kohji, Matsumoto

AU - Egami, Shigeki

PY - 2002/1/1

Y1 - 2002/1/1

M3 - Article

VL - 66

SP - 41

EP - 60

JO - Default journal

JF - Default journal

ER -